CureZone   Log On   Join
Mirena IUD severe side effects
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz



Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.



Your Ad Here
Place your ad here !



End Constipation Now
Let oxygen remove old, impacted fecal matter as it detoxifies and...


More
More
lilburdie Views: 3,738
Published: 13 years ago
 

Mirena IUD severe side effects


First off, let me just say that I have never posted anything on the computer before. This is extremely out-of-character for me, but I am in such shock that my hunch is right that I had to respond to the rest of the people who are experiencing similar problems. I have had the Mirena for about 20 months now. I have 2 children and the IUD was placed when my son was about 4 months old. At first, I had no tangible or obvious side-effects- or none that couldn't be attributed to regular post-partum hormone balancing. About About 6-8 months after having it placed, I began to have acne. I really didn't think much about it since we had moved recently and I blamed it on a new climate and new water and my skin "adjusting". I saw my dermatologist and was giving a retinol based cream. It helped so I thought nothing of it. Recently (about 4 months ago) I began having very vague health problems. Slight depression, mild nausea and that feeling of just not being "right". I consulted my internist who said that I appeared to be fine, but he was going to "throw the book at me" just to be safe. I was pleased to find out that all of the results came back normal. I thought that I was just going a little crazy, but then again, I do have 2 small children....Anyway, a few weeks after that I experienced my first and luckily only panic attack. It was scary. I haven't had one since, so I kindof dismissed it. After all, I was healthy, right? Ever since then, however, I have been agaitated, anxious, irritable and depressed. Then about a month ago, the nausea became much stronger, I have numbness and pins and needles in my feet and legs, I can't sleep, and am bloated. I went back to be doctor where it was discovered that I had a low grade fever. He put me on Antibiotics and sent me home. I's not his fault, but I feel like a hypochondriac. The Antibiotics ended, I still have the low-grade fever (99.3 ish) and the anxiety and nervousness and numbness are getting worse. They drew more blood on Friday and I get the results back tomorrow. Of course, I am hopeful they will find that everything is normal. As i mentioned earlier, I can't sleep, so I was just sitting here having my coffee at 5 AM on a sunday morning and, on a whim, just decided to google "mirena IUD and side effects". Boy was I surprised- my jaw hit the floor. I will be calling my OBGYN in the morning and demading that the IUD gets removed that day. Here is my question....will I return to normal eventually or are the side effects permanent? Thanks to all that have contributed.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

4.516 sec, (2)